Applicable Analysis and Discrete Mathematics Vol. 13, No 3 (2019)

Online version (ISSN 2406-100X) posted on November 30, 2019.

Printed version (ISSN 1452-8630) appeared on November 30, 2019.

  • Title:
    Preface
    Authors:
    Themistocle M. Rassias, Miodrag Spalevic
    Classification:
    2000 Mathematical Subject Classification:
    Keywords:
    Keywords and phrases:
    Doi:
    Doi:
    Download:
    Download
  • Title:
    NUMERICAL APPROXIMATION OF YOUNG-MEASURE SOLUTIONS TO PARABOLIC SYSTEMS OF FORWARD-BACKWARD TYPE
    Authors:
    Miles Caddick, Endre Suli
    Classification:
    2000 Mathematical Subject Classification: 35K51, 35K55, 76M10
    Keywords:
    Keywords and phrases: finite element method, forward-backward parabolic PDE, Young-measure
    Doi:
    Doi:
    Download:
    Download
  • Title:
    ORTHOGONAL DIRICHLET POLYNOMIALS WITH CONSTANT WEIGHT
    Authors:
    Doron S. Lubinsky
    Classification:
    2000 Mathematical Subject Classification:
    Keywords:
    Keywords and phrases:
    Doi:
    Doi:
    Download:
    Download
  • Title:
    ON SHARPENING OF AN INEQUALITY OF TURAN
    Authors:
    N. Govil, P. Kumar
    Classification:
    2000 Mathematical Subject Classification: 30A10
    Keywords:
    Keywords and phrases: Zeros, Polynomials, inequalities
    Doi:
    Doi:
    Download:
    Download
  • Title:
    CHARACTERIZATIONS OF UNIFORM CONVEXITY FOR DIFFERENTIABLE FUNCTIONS
    Authors:
    Allal Guessab, Osama Alabdali, Gerhard Schmeisser
    Classification:
    2000 Mathematical Subject Classification: 26B25
    Keywords:
    Keywords and phrases: characterizations for di erentiable func, uniform convexity, convexity
    Doi:
    Doi:
    Download:
    Download
  • Title:
    The error bounds of Gauss-Lobatto quadratures for weights of Bernstein-Szego type
    Authors:
    Rada M. Mutavdžić, Aleksandar V. Pejčev, Miodrag M. Spalević
    Classification:
    2000 Mathematical Subject Classification: 65D32, 41A55
    Keywords:
    Keywords and phrases: remainder term for analytic functions, contour integral representation, Bernstein-Szego weight functions, Gauss-Lobatto quadrature formula, error bound
    Doi:
    Doi:
    Download:
    Download
  • Title:
    Certain Feynman Type Integrals Involving the generalized k-Mittag-Leffler function and General Class of Polynomials
    Authors:
    Themistocles M. Rassias, Praveen Agarwal, Sugandh Rani, Mehar Chand
    Classification:
    2000 Mathematical Subject Classification: 26A33, 33C60
    Keywords:
    Keywords and phrases: Feynman Integrals, Pochhammer symbol, Lagurre Polynomials, general class of polynomials, generalized k-Mittag-Leffler function
    Doi:
    Doi:
    Download:
    Download
  • Title:
    On cubic Thue equations and the indices of algebraic integers in cubic fields
    Authors:
    Abdelmejid Bayad
    Classification:
    2000 Mathematical Subject Classification: 11R04, 11R16, 11R09
    Keywords:
    Keywords and phrases: common index divisors of cubic fields, cubic fields, Cubic Thue equations
    Doi:
    Doi:
    Download:
    Download
  • Title:
    IDENTITIES FOR DIRICHLET AND LAMBERT-TYPE SERIES ARISING FROM THE NUMBERS OF A CERTAIN SPECIAL WORD
    Authors:
    Irem Kucukoglu, Yilmaz Simsek
    Classification:
    2000 Mathematical Subject Classification: 11B83, 11M41, 68R15
    Keywords:
    Keywords and phrases: Number-theoretic function, Lyndon words, Apostol-Bernoulli numbers, Lambert Series, Dirichlet series
    Doi:
    Doi:
    Download:
    Download
  • Title:
    ON CENTRAL COMPLETE BELL POLYNOMIALS
    Authors:
    Taekyun Kim, Dae San Kim, Gwan-Woo Jang
    Classification:
    2000 Mathematical Subject Classification: 11B73, 11B99, 11B83
    Keywords:
    Keywords and phrases: central complete Bell numbers, central incomplete Bell polynomials, central numbers, Stirling numbers, Bell Polynomials
    Doi:
    Doi:
    Download:
    Download
  • Title:
    HIGHER INTEGRABILITY THEOREMS ON TIME SCALES FROM REVERSE H
    Authors:
    Samir H. Saker, Mahmoud M. Osman, Mario Krnić
    Classification:
    2000 Mathematical Subject Classification: 26D15, 39A12, 34N05
    Keywords:
    Keywords and phrases: Muckenhoupt-type inequality, Hardy's inequalityhigher integrability, Reverse H
    Doi:
    Doi:
    Download:
    Download
  • Title:
    FORMULAS DERIVED FROM MOMENT GENERATING FUNCTIONS AND BERNSTEIN POLYNOMIALS
    Authors:
    Buket Simsek
    Classification:
    2000 Mathematical Subject Classification: 11B83, 05A15, 11Kxx
    Keywords:
    Keywords and phrases: Distribution functions, Special polynomials and numbers, Characteristic Function, generating functions, Combinatorial Identities
    Doi:
    Doi:
    Download:
    Download
  • Title:
    MEIR-KEELER TYPE AND CARISTI TYPE FIXED POINT THEOREMS
    Authors:
    Vladimir Rakocevic, Abhijit Pant, R.P. Pant
    Classification:
    2000 Mathematical Subject Classification: 47H10, 54H25
    Keywords:
    Keywords and phrases: fixed point, contractive mappings
    Doi:
    Doi:
    Download:
    Download
  • Title:
    REVISITING SIMULATION FUNCTIONS VIA INTERPOLATIVE CONTRACTIONS
    Authors:
    Erdal Karapinar
    Classification:
    2000 Mathematical Subject Classification: 46T99, 54H25, 47H10
    Keywords:
    Keywords and phrases: simulation function, Metric space, Fixed point
    Doi:
    Doi:
    Download:
    Download
  • Title:
    Computing tail areas for a high-dimensional Gaussian mixture
    Authors:
    Burcin Simsek, Satish Iyengar
    Classification:
    2000 Mathematical Subject Classification: 60E05, 62E20, 41A60
    Keywords:
    Keywords and phrases: non-central Chi-square, exponential family, Chi-square, exponential tilting, Pearson curves
    Doi:
    Doi:
    Download:
    Download
  • Title:
    A generation method for completely monotone functions
    Authors:
    Julije Jakšetić
    Classification:
    2000 Mathematical Subject Classification: 26D15
    Keywords:
    Keywords and phrases: exponentially convex functions, completely monotone functions, Bernstein functions, Laplace transform, Special functions
    Doi:
    Doi:
    Download:
    Download
  • Title:
    IMPROVEMENTS OF ASYMPTOTIC APPROXIMATION FORMULAS FOR THE FACTORIAL FUNCTION
    Authors:
    Tomislav Burić
    Classification:
    2000 Mathematical Subject Classification: 33B15, 41A60
    Keywords:
    Keywords and phrases: factorial function, Asymptotic expansions, Gamma function
    Doi:
    Doi:
    Download:
    Download
  • Title:
    A GLOBALLY CONVERGENT MODIFIED VERSION OF THE METHOD OF MOVING ASYMPTOTES
    Authors:
    Allal Guessab, Abderrazak Driouch, Otheman Nouisser
    Classification:
    2000 Mathematical Subject Classification: xxxxx
    Keywords:
    Keywords and phrases: Method of moving asymptotes, Global convergence, non linear optimization, Non-convex
    Doi:
    Doi:
    Download:
    Download
  • Title:
    $A$- statistical convergence of order $alpha$ via ${varphi}$- function
    Authors:
    Ekrem Savas
    Classification:
    2000 Mathematical Subject Classification: 40H05
    Keywords:
    Keywords and phrases: order $alpha$, $varphi$-function, Lacunary sequence, Modulus function
    Doi:
    Doi:
    Download:
    Download